advertisement
Question
Posted by: susan | 2011/10/25

gerd

I suffer with GERD and am currently on 40mg of Topzole twice a day. The Dr has also prescribed Eglonyl for 3 months. Lately when I am lying on my right side, I feel very uncomfortable and feels like something is pressing in between by chest. What could this be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Susan

You are experiencing tenderness due to GERD. Reconsult your doctor and inform him about your new symptom.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement